advertisement
Question
Posted by: Kasandra | 2009-03-20

Break Through Bleed

Hi Doc, after my period 3 days later I had another period which now lasted a month and i am still spotting, i went for a pelvic scan and papsmeer and everything seemed normal except the uterus lining that was still very thick, my doctor gave me cycklopron to make the bleeding less but it didnt really help and I had experience abdominal pain also was on antibiotics utrin40 for kidney/bladder infection for 3 days, been taking myprodol.

I am on mercilon and are now starting the inactive pills will I now continue bleeding and have another period?

I am usually a very active person but i feel drained and low from all the bleeding and hormones.

should i stay on mercilon for another cycle? it has been working fine for the last 3 months till now.

i am just so frustrated with the situation.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that the Mercilon is not strong enough for you and that you should change ot another Pill. If the bleding persists, you should have a D&C.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement